MAUDE Adverse Event Report: DATASCOPE CORP. TRANSRAY 40CC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANSRAY 40CC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Record id (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy trans-ray 40cc triggered an "optical sensor failure" alarm.A new product was issued and used without issue.There was no damage to the patient's health, no delay in the procedure,.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h3, h11, h6 (investigation findings, type of investigation, investigation conclusions), h11.Corrected fields: d1, d4 (lot #, udi).This event occurred on the japanese market with a transray 40cc iab, which is a significantly similar device to sensation or 40cc which is sold in the us.For d4: di number has been used for sensation 40cc (b)(4), which is sold in the usa.Provided d4 lot number, d4 expiration date corresponding to transray device involved in the event, which is not available in usa.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.

Brand Name
TRANSRAY 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22504718
Report Number2248146-2025-0000374
Device Sequence Number20995788
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(17)250707(10)3000252624(11)220707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2025
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000252624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient SexUnknown